# SDR DU4R2021070600083

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737-300
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND RIGHT WING AFT 3678R WTB PANEL SUPPORT IS CHAFED AND CRACKED AT STA. 727 STR. 19 - 20R.  S/O 660006 N/R 38690
